MAUDE Adverse Event Report: CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 16FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 16FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605163
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
 
Event or Problem Description
Customer reports: two of the catheters are busted.Per additional information received on 03/15/24, the catheter was inside the patient for 6 days before the balloon burst.
 
Additional Manufacturer Narrative
The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One picture was provided by the customer.By examining the picture, the balloon of the catheter is visibly broken.Since the physical sample was not provided the root cause and corrective actions could not be identified.If a sample is received in the future, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
FOLY CATH 100 SLCON 5CC 16FR
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18944391
Report Number1282497-2024-00503
Device Sequence Number14167752
Product Code FCM
UDI-Device Identifier20884521016672
UDI-Public20884521016672
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887605163
Device Catalogue Number8887605163
Device Lot Number2324204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown